# SDR O2G2006F00001

- Difficulty date: December 15, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N48GX
- Make and model: Israel GALAXY
- Aircraft serial: 017
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 219922
- Part serial: 72F0060
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL370 AUTO PRESSURIZATION FAILED IN AUTO MODE.  CAPTAIN DEPLOYED MASK AND SWITCHED TO MANUAL MODE AND RECOVERED CABIN ALTITUDE.  REMOVED AND REPLACED PRESSURE CONTROLLER.  (K)
